| Catalog Number |
ES8820 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed and replaced due to tubing leak.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and detached connector / tubing was received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A separation was noted on the pump bulb.This is a site of leakage.The surfaces appear to be non-striated, dull, and smooth, indicating that sufficient stress(s) was exerted.Abrasion was noted on both exhaust tubes of the cylinders.No functional abnormalities were noted with cylinder 1 or cylinder 2.No functional abnormalities were noted with the detached connector/tubing.Based on examination of the returned product, it was concluded that the non-striated, dull, and smooth surfaces associated with the separation indicate that sufficient stress was exerted on the pump bulb.A separation of this type could then allow the loss of fluid, making the device inoperable.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports that were confirmed in veeva to be associated.This lot number is associated to a capa that has been historically opened for the titan pump product line to investigate pump fractures.
Event or Problem Description